# SDR CALA2025032800497

- Difficulty date: March 24, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 79,785 hours, 34,570 cycles
- System (JASC): 2760 · Drag Control System
- Part: Transducer
- Part number: 321200M02
- Part serial: 1175
- Condition: Faulted
- Location: Speed Brakes
- Part time: 779,785 hours, 734,570 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPEED BRAKE 3 4 FAULT REMOVED AND REPLACED SPEEDBRAKE CONTROL TRANSDUCER IN REF AMM CHECK GOOD. OK TO CONTINUE.  PERFORMED OPERATIONAL TEST OF THE SEC1, SEC :1 2 AND SEC 3 SYSTEMS REF. TASK 27-94-00-710-001-A.
